# SDR SWIA201125926

- Difficulty date: March 30, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 16,343 hours, 9,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED ON BOTH LEFT AND RIGHT SIDES.  (C-CHECK)  REPLACE PER SRM.
